I have been on trazodone for about a year or more but am currently weaning off. My previous doctor prescribed it to help with my insomnia. It didn't. I started on 50 mg and was eventually taking 200 mg. Even at 200 mg., my insomnia persisted. The trazodone, however, especially at the 200mg. dose caused nausea. My current physician has me weaning off the trazodone completely but weaning has also caused nausea. I'm currently down to taking 25mg per day for two weeks and will start weaning even more after the two week period is over. A mild prescription for nausea hasn't helped much. I would love to hear from anyone who is going through any thing similar. And would particularly love to hear from anyone who has any suggestions and/or from anyone who is or was going through this and how long it took before feeling completely better. I think this is going to be a much longer haul than I would have originally thought.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Trazodone - Nausea and vomiting with trazadone? Increased dose over last few weeks. Now dry heaves,?
Posted 19 Feb 2012 • 3 answers
Posted 23 Apr 2013 • 3 answers
Posted 1 Apr 2017 • 1 answer
Posted 23 Feb 2018 • 3 answers
Posted 21 hours ago • 1 answer